# SDR DALA2014100805451

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 32,547 hours, 15,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LOWER EDGE AFT SIDE OF L1 PAX CREW ENTRY DOOR EXTERNAL SKIN FOUND BENT .  REPAIRED IAW SRM 52-10-00, PARA 5.C FIG 203, SHEET 1, SHEET 2.
